# SDR L3WSA

- Difficulty date: November 18, 2005
- Submitted: November 18, 2005
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 5500602
- Aircraft time: 7,495 hours, 5,428 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Control Cable
- Part number: 6565001197
- Condition: Frayed
- Location: Autopilot Servo
- Part time: 7,495 hours, 5,428 cycles
- Component: Autopilot Servo, Honeywell
- Component part number: 4006719904
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE FOUND THE ELEVATOR AUTOPILOT SERVO LT CABLE WITH BROKEN STRANDS ON 3 SUCCESSIVE AIRCRAFT THAT WERE UNDERGOING A PHASE 5 INSPECTION. ON CABLE HAD 50 PERCENT FRAYING. THE FRAYING WAS FOUND WHERE THE CABLE PASSES THROUGH A DOUBLE CABLE JOGGLE AT FUSELAGE STA 428.50 AND CAN BE DIFFICULT TO DETECT. THE 3 SUBJECT AIRCRAFT HAD 7495, 8856 AND 13393 HOURS TOTAL TIME. THE IPC REFERENCE FOR THE CABLE IS 22-10-00, FIGURE 1, PAGE 3, ITEM 85.
